Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Fatou theorem for the general one-dimensional parabolic equation


Author: Stanley Sawyer
Journal: Bull. Amer. Math. Soc. 79 (1973), 1210-1215
MSC (1970): Primary 60J50, 35K15, 35K20, 60J60; Secondary 60G45
DOI: https://doi.org/10.1090/S0002-9904-1973-13382-8
MathSciNet review: 0343382
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J50, 35K15, 35K20, 60J60, 60G45

Retrieve articles in all journals with MSC (1970): 60J50, 35K15, 35K20, 60J60, 60G45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13382-8